Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red hands
Dec 22, 2013

Hello Doctor I've been in atripla for more than 4 year having a good control and alway undetectable with CD4 counts over 700. Since 3 weeks ago I have noticed that my hands are turning red and I started feeling numbness on my hands specially in the morning before waiking up. My HIV Doctor told me to visit a Reumatologist, but the result is that is nothing related to any type of Reuma. Is there any side effect from taking Atripla? The reumatologist now suggested me to visit a neurologist.

Response from Dr. Holodniy

I have not heard of such a side effect from Atripla, particularly having been on it for so long. It is hard to know what you are describing without seeing it. An evaluation by a neurologist is a reasonable next step.



Previous
Bone density loss cause identified, labs back to normal?
Next
Bone thinning

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement